# SDR DALA2025040102439

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 REPAIR TO FUSELAGE SKIN AT C1 DOOR CUTOUT LOWER FWD & AFT CORNERS. FUSELAGE / SKIN / FWD CC DOOR NO. 1 CUTOUT / LOWER FWD & AFT CORNERS / BTW BSTA 560 & 620 AND BTW S-25R & S-26R / ELONGATED HOLES IS PENDING DTE STAGE III APPROVAL PRIOR TO 33,000 TOTAL FLIGHT CYCLES. CORRECTIVE ACTION: REF ERA 624488-14. (0883296)
